Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42942
Title: A general method for generating parametric Lorenz and Leimkuhler curves
Authors: Sarabia, José María
Gómez-Déniz, Emilio 
Sarabia, María
Prieto, Faustino
UNESCO Clasification: 1209 Estadística
Keywords: Desigualdad
Medición
Issue Date: 2010
Publisher: 1751-1577
Journal: Journal of Informetrics 
Abstract: Let L0 consider an initial Lorenz curve. In this paper we propose a general methodology for obtaining new classes of parametric Lorenz or Leimkuhler curves that contain the original curve as limiting or special case. The new classes introduce additional parameters in the original family, providing more flexibility for the new families. The new classes are built from an ordered sequence of power Lorenz curves, assuming that the powers are distributed according to some convenient discrete random variable. Using this method we obtain many of the families proposed in the literature, including the classical proposal of Bradford (1934), Kakwani and Podder (1973) and others. We obtain some inequality measures and population functions for the proposed families.
URI: http://hdl.handle.net/10553/42942
ISSN: 1751-1577
DOI: 10.1016/j.joi.2010.06.002
Source: Journal of Informetrics[ISSN 1751-1577],v. 4, p. 524-539
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

10
checked on Dec 4, 2022

WEB OF SCIENCETM
Citations

11
checked on Dec 4, 2022

Page view(s)

20
checked on Oct 22, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.